# SDR AALA201907249019

- Difficulty date: July 24, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 56,206 hours, 16,089 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Part serial: 297
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO JFK ON ACCOUNT OF RADIO ISSUE. COMPLETE VHF COMM FAILURE AFTER DEPARTURE. EMERGENCY DECLARED. MAINTENANCE TROUBLESHOT AND FOUND LEFT AUDIO CONTROL PANEL CAUSING ALL VHFS NOT TO OPERATE. REPLACED LEFT AUDIO CONTROL PANEL AS IAW AMM 23-51-01, ALL VHFS OPS CHECK NORMAL IAW AMM 23-51-01.
